# SDR CA000316006

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 114380025
- Condition: Cracked
- Location: Cooling Fin
- Part time: 10,031 hours, 10,365 cycles
- Component: Heating System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE PASSING THROUGH 13,000 FEET, THE PILOT NOTICED A BURNING SMELL.   WHITE SMOKE WAS ALSO SEEN IN THE CABIN.  INVESTIGATION FOUND BOTH THE ENGINE PRECOOLERS CRACKED ON THE COOLING FIN.
